# SDR CALA2019011200064

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 47,286 hours, 15,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5170U56
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORRODED BS 345 LBL 20. 8-22 REF. N/R:99828815 REMOVED AND REPLACED CABIN FLOOR SUPPORT CORRODED AT F.S 345 LBL 20 IN REF. DRWG#141N5170-56 REF. N/R:99828815 INSPECTION COMPLIED WITH.
